# SDR DXTA2025110305538

- Difficulty date: November 1, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N858QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000111
- Aircraft time: 1,986 hours, 1,206 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WITH POWER ON THE AIRCRAFT EMERGENCY EXIT LIGHTING DOES NOT TURN ON WHEN THE SWITCH IS SELECTED TO THE ON POSITION THE EMERGENCY LIGHTS WORK PERFECTLY WHEN THE SWITCH IS IN THE EMERGENCY ARM POSITION AND POWER IS REMOVED FROM THE AIRCRAFT.  DEAD NR 4 EMERGENCY BATTERY DUE TO FAULTY CONNECTOR ON EMERGENCY LIGHT SWITCH.  REMOVED OVERHEAD LIGHTING PANEL AND REPLACED WITH REPAIRED UNIT IAW MM 33-10-57. PERFORMED OPS TESTS, NO DEFECTS NOTED.
